# SDR TWAA0000910

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT MAIN LANDING GEAR DOOR, UPPER FWD CORNER INBD OF TIE IN CLIP INNER FRAME HAD .5 INCH CRACK.  ACCOMP HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6 CRACK CONTAINMENT.  REPAIRED FWD OTBD CORNER PER SRM 52-05, FIG 38 AND NOTES PAGE 35.
